# SDR CALA0200075

- Difficulty date: February 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Sta 280-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR R/H FORWARD GALLEY ATTACH TRACK CORRODED AT STA 280-294, RBL43. THE TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-02.
